# SDR SWAA2017091216232

- Difficulty date: September 7, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 49,716 hours, 29,137 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE LOWER FIXED PANEL SUPPORT BRACKET WIGGLE PLATE CRACKED, INBOARD OF THE NR 2 PYLON.  R & R THE BRACKET IAW SRM.
